MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL AMT SZ11 STD COL; CORAIL IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US CORAIL AMT SZ11 STD COL; CORAIL IMPLANTS : HIP FEMORAL STEM
Catalog Number L971211
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported there was labelling issue on corail amt where the image on the label didn¿t have a collar on the stem.(b)(4) is linked to the following complaints which capture additional impacted products: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary according to the information provided: "labelling issue on corail amt where the image on the label didn¿t have a collar on the stem".The product was returned to depuy synthes for evaluation.Visual inspection of the returned device revealed that the outer package label incorrectly displayed a collarless corail stem instead of the collared stem to match the label.The observed condition of the device has been addressed through the depuy synthes quality management system.Assignable cause is determined to be man, investigation point to a label design error when selecting the correct graphic as part of the mdr primary label record (plr) creation process.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the corail amt sz11 std col would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue has been addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot nr was raised to address current complaint condition.H11 additional narrative: added: d4 lot, d9 corrected: d4 primary udi number, h3.

Brand Name
CORAIL AMT SZ11 STD COL
Common Device Name
CORAIL IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23126866
Report Number1818910-2025-16378
Device Sequence Number9352069
Product Code MEH
UDI-Device Identifier10603295478621
UDI-Public(01)10603295478621(10)4835579
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K213839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL971211
Device Lot Number4835579
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown